# SDR GTIA2019072634505

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 9,013 hours, 4,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 HAS PLASTIC BURNING SMELL ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-810-831-A NO ODORS NOTED THIS CLEARS DMI 244416601 MOC NOTIFIED LOG BOOK HAS BEEN UPDATED PLACARD REMOVED.
